Translator Disclaimer
September 2009 Infinite divisibility of random measures associated to some random Schrödinger operators
Fumihiko Nakano
Osaka J. Math. 46(3): 845-862 (September 2009).

Abstract

We study a random measure which describes distribution of eigenvalues and corresponding eigenfunctions of random Schrödinger operators on $L^{2}(\mathbf{R}^{d})$. We show that in the natural scaling every limiting point is infinitely divisible.

Citation

Download Citation

Fumihiko Nakano. "Infinite divisibility of random measures associated to some random Schrödinger operators." Osaka J. Math. 46 (3) 845 - 862, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1180.82106
MathSciNet: MR2583332

Subjects:
Primary: 81Q10, 82B44

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.46 • No. 3 • September 2009
Back to Top